# SDR QXEA2013051700999

- Difficulty date: May 17, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12 IS CORRODED.  REMOVED CORROSION FROM SEAT TRACK IAW SRM, REV 12 53-20-49-02-02.  FOUND TO BE OUT OF LIMITS IAW SRM REV 12 53-20-49-02-02, FIG 201(SHEET 2).   REMOVED SEAT TRACK IAW SRM REV 12 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01, REV 12.   INSTALLED SEAT TRACK  IAW SRM 51-42-05-02-01, 51-41-05-00-01, 51-40-15-02-01 REV 12.
